RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 6, Pages 867–877 (Mi mz8961)  

Some Extremal Properties of the Variety of Leibniz Algebras Left Nilpotent of Class at Most Three

S. P. Mishchenko, Yu. Yu. Frolova

Ulyanovsk State University

Abstract: It is proved, for the case in which the ground field is of characteristic zero, that the variety of Leibniz algebras left nilpotent of class at most three is a variety of almost exponential growth with almost polynomial growth of the colength and has almost finite multiplicities.

Keywords: variety of algebras, Leibniz algebras, nilpotent algebras, almost exponential growth, almost polynomial growth, almost finite multiplicities, Heisenberg algebras, Young diagram.

DOI: https://doi.org/10.4213/mzm8961

Full text: PDF file (501 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:6, 806–814

Bibliographic databases:

UDC: 517
Received: 15.11.2010
Revised: 26.09.2013

Citation: S. P. Mishchenko, Yu. Yu. Frolova, “Some Extremal Properties of the Variety of Leibniz Algebras Left Nilpotent of Class at Most Three”, Mat. Zametki, 95:6 (2014), 867–877; Math. Notes, 95:6 (2014), 806–814

Citation in format AMSBIB
\Bibitem{MisFro14}
\by S.~P.~Mishchenko, Yu.~Yu.~Frolova
\paper Some Extremal Properties of the Variety of Leibniz Algebras Left Nilpotent of Class at Most Three
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 6
\pages 867--877
\mathnet{http://mi.mathnet.ru/mz8961}
\crossref{https://doi.org/10.4213/mzm8961}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3306224}
\elib{http://elibrary.ru/item.asp?id=21826511}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 6
\pages 806--814
\crossref{https://doi.org/10.1134/S0001434614050253}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338338200025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903396780}


Linking options:
  • http://mi.mathnet.ru/eng/mz8961
  • https://doi.org/10.4213/mzm8961
  • http://mi.mathnet.ru/eng/mz/v95/i6/p867

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:68
    References:29
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020